Publisher DOI: 10.1587/nolta.4.2
Title: Generalization of error-free transformation for matrix multiplication and its application
Language: English
Authors: Ozaki, Katsuhisa 
Ogita, Takeshi 
Oishi, Shin’ichi 
Rump, Siegfried M. 
Issue Date: 2013
Source: Nonlinear Theory and Its Applications, IEICE 1 (4): 2-11 (2013)
Journal or Series Name: Nonlinear theory and its applications 
URI: http://hdl.handle.net/11420/7883
ISSN: 2185-4106
Institute: Zuverlässiges Rechnen E-19 
Type: (wissenschaftlicher) Artikel
Appears in Collections:Publications without fulltext

Show full item record

Page view(s)

17
Last Week
4
Last month
checked on Dec 2, 2020

Google ScholarTM

Check

Add Files to Item

Note about this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.